# SDR FDEA201408282337

- Difficulty date: August 28, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS AFT CARGO THERE ARE SCRATCHES ON THE EXISTING REPAIR FRAME   DOUBLER AT STATION 1340 STRINGER 26R - 27R.  EXISTING REPAIR AT AFT CARGO FRAME STA 1340 STR 26R - 27R.  REMOVED & NEW REPAIR CARRIED OUT PER EA F-5310-T0310693 PT 1. TITLE: FUSELAGE - MAINFRAME - EXISTING REPAIR, FUSELAGE FRAME INBD CHORD REPAIR, STA 1340, S25R - S27R.  REPAIR CLASSIFIED AS MAJOR
